Alert archive / Wyoming / Wind Chill Advisories in 2013

Wind Chill Advisory 4, NWS Cheyenne, WY

January 14, 2013Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this wind chill advisory at Jan 14, 2013, 2:00 PM MST for Albany County, Carbon County, Wyoming. It took effect at Jan 14, 2013, 6:00 PM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2013, 2:00 PM MST (21:00 UTC)
In effect from
Jan 14, 2013, 6:00 PM MST
Expired
Jan 15, 2013, 1:11 AM MST
In force
7 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WWUS45 KCYS 142100
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MST MON JAN 14 2013

...ONE MORE NIGHT OF FRIGID WIND CHILL TEMPERATURES...

.WEST WINDS WILL INCREASE ACROSS LOWER ELEVATIONS OF CARBON AND
ALBANY COUNTIES TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND
INCREASINGLY BREEZY CONDITIONS WILL ONCE AGAIN ALLOW WIND CHILLS
TO PLUMMET TO 20 BELOW TO 30 BELOW ZERO.

WYZ105-109>111-113-115-151200-
/O.NEW.KCYS.WC.Y.0004.130115T0100Z-130115T1600Z/
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-
INCLUDING THE CITIES OF...MEDICINE BOW...RAWLINS...SINCLAIR...
HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...
ENCAMPMENT...RIVERSIDE...LARAMIE
200 PM MST MON JAN 14 2013

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST
TUESDAY. 

* WINDS...WEST WINDS WILL INCREASE TONIGHT WITH GUSTS OF 25 TO 35
  MPH ANTICIPATED BY SUNRISE TUESDAY.

* WIND CHILL VALUES...WIND CHILLS WILL FALL TO 20 BELOW TO 30
  BELOW ZERO TONIGHT.

* IMPACTS...TEMPERATURES AND WIND CHILLS VALUES THIS COLD WILL
  RESULT IN FROST BITE IN UNDER 25 MINUTES ON EXPOSED SKIN IF
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE LIVESTOCK...ESPECIALLY THE YOUNG...INTO SHELTERED AREAS SUCH
AS BEHIND A WINDBREAK OR INTO A BARN.  WIND...COUPLED WITH COLD
TEMPERATURES CAN CAUSE STRESS ON LIVESTOCK.  THIS INCREASES THE
NEED FOR FOOD...WATER...AND SHELTER.

&&

$$

HAHN
2 follow-up statements
239 
WWUS45 KCYS 150400
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
900 PM MST MON JAN 14 2013

...ONE MORE NIGHT OF VERY COLD WIND CHILL TEMPERATURES...

.WESTERLY WINDS WILL BE GUSTY ACROSS LOWER ELEVATIONS OF CARBON
AND ALBANY COUNTIES TONIGHT. THE COMBINATION OF THE VERY COLD
TEMPERATURES AND GUSTY WINDS WILL PRODUCE WIND CHILL VALUES
FROM 20 BELOW TO 30 BELOW ZERO.

WYZ105-109>111-113-115-151600-
/O.CON.KCYS.WC.Y.0004.000000T0000Z-130115T1600Z/
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-
INCLUDING THE CITIES OF...MEDICINE BOW...RAWLINS...SINCLAIR...
HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...
ENCAMPMENT...RIVERSIDE...LARAMIE
900 PM MST MON JAN 14 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY. 

* WINDS...SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO
  50 MPH.

* WIND CHILL VALUES...WIND CHILL TEMPERATURES WILL RANGE FROM 20
  BELOW TO 30 BELOW ZERO TONIGHT.

* IMPACTS...THESE VERY COLD TEMPERATURES AND WIND CHILLS WILL
  RESULT IN FROSTBITE IN LESS THAN 25 MINUTES ON EXPOSED SKIN IF
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE LIVESTOCK...ESPECIALLY THE YOUNG...INTO SHELTERED AREAS SUCH
AS BEHIND A WINDBREAK OR INTO A BARN.  WIND...COUPLED WITH COLD
TEMPERATURES CAN CAUSE STRESS ON LIVESTOCK.  THIS INCREASES THE
NEED FOR FOOD...WATER...AND SHELTER.

&&

$$

JAMSKI
329 
WWUS45 KCYS 150811
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
111 AM MST TUE JAN 15 2013

...ONE MORE NIGHT OF VERY COLD WIND CHILL TEMPERATURES...

.WESTERLY WINDS WILL BE GUSTY ALONG THE INTERSTATE 80 CORRIDOR
FROM THE SOUTHERN PANHANDLE ALL THE WAY TO RAWLINS THIS MORNING.
WIND CHILL TEMPERATURES ALREADY ARE BEING REPORTED BY WYDOT
SENSORS OF 35 TO 40 BELOW ZERO AT SEVERAL LOCATIONS BETWEEN
CHEYENNE AND RAWLINS. 

WYZ105-109>111-113-115-151600-
/O.UPG.KCYS.WC.Y.0004.000000T0000Z-130115T1600Z/
/O.NEW.KCYS.WC.W.0002.130115T0811Z-130115T1600Z/
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-
INCLUDING THE CITIES OF...MEDICINE BOW...RAWLINS...SINCLAIR...
HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...
ENCAMPMENT...RIVERSIDE...LARAMIE
111 AM MST TUE JAN 15 2013

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. THE
WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  50 MPH. 

* WIND CHILL VALUES...WIND CHILL TEMPERATURES WILL RANGE FROM 30
  BELOW TO 40 BELOW ZERO THROUGH 9 AM.

* IMPACTS...THESE VERY COLD TEMPERATURES AND WIND CHILLS WILL
  RESULT IN FROSTBITE IN LESS THAN 10 MINUTES ON EXPOSED SKIN IF
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS
BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO
10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

NEZ020-021-054-055-WYZ116>119-151600-
/O.NEW.KCYS.WC.W.0002.130115T0811Z-130115T1600Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
111 AM MST TUE JAN 15 2013

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. 

* WINDS...SUSTAINED WESTERLY WINDS OF 10 TO 15 MPH WITH GUSTS TO
  25 MPH.

* WIND CHILL VALUES...WIND CHILL TEMPERATURES WILL RANGE FROM 30
  BELOW TO 35 BELOW ZERO THROUGH 9 AM.

* IMPACTS...THESE VERY COLD TEMPERATURES AND WIND CHILLS WILL
  RESULT IN FROSTBITE IN LESS THAN 10 MINUTES ON EXPOSED SKIN IF
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS
BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO
10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 10:20 AM MST, 3 hours 40 minutes earlier.

Area forecast discussion, Jan 14, 10:20 AM MST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 AM MST MON JAN 14 2013

.AVIATION...18Z TAF ISSUANCE...
SOME HAZE WILL REDUCE THE VISIBILITY A BIT EARLY AT KSNY OTHERWISE
VFR EXPECTED OVER ALL TERMINALS THROUGH TUESDAY MORNING.  LIGHT
WINDS INTO THIS EVENING THEN WINDS WILL INCREASE SOME AROUND THE SE
WY MTNS LATE IN THE EVENING AND OVERNIGHT.

RE

&&

.PREV DISCUSSION... /ISSUED 412 AM MST MON JAN 14 2013/

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...

VERY COLD TEMPERATURES ACROSS THE REGION CURRENTLY WITH INFRARED
IMAGERY SHOWING VERY LITTLE CLOUD COVER...AND THUS EXCELLENT
RADIATIONAL COOLING. COLDEST SPOTS ARE IN THE HIGH VALLEYS/BASINS
WEST OF THE LARAMIE RANGE WITH -20F CURRENTLY AT LARAMIE AND -24F IN
DIXON. DOES NOT TAKE MUCH WIND (ONLY 5 MPH OR SO) AT THESE COLD
TEMPERATURES TO SEND WIND CHILL VALUES BELOW -30F. THE WIND CHILL
WARNINGS/ADVISORIES LOOK GOOD THROUGH THE REST OF THE MORNING. TODAY
WILL BE THE LAST REALLY COLD DAY BEFORE THE AREA EXPERIENCES A
WARMING TREND. THE MODELS CONTINUE TO FORECAST THE HIGH AMPLITUDE
LARGE SCALE TROUGH THAT WAS OVER THE REGION THIS WEEKEND SHIFTING
EASTWARD INTO THE PLAINS BY LATE TODAY. INCREASING
NORTH-TO-NORTHWEST MIDLEVEL FLOW WILL PROGRESS OVER THE CWA BY LATE
TONIGHT INTO TUESDAY. SFC HIGH OVER NORTHERN UTAH COMBINED WITH
PRESSURE FALLS OVER THE NORTHERN PLAINS WILL INCREASE THE LLVL
GRADIENT STARTING AT AROUND 06Z TUESDAY...WITH A NOTICEABLE INCREASE
IN WESTERLY WINDS ACROSS SOUTHEAST WYOMING BY LATE TONIGHT. LOW
TEMPS WILL NOT BE AS COLD TONIGHT WITH MORE LLVL MIXING...HOWEVER
WITH BREEZY SFC WINDS STILL EXPECT AREAS ALONG AND WEST OF THE
LARAMIE RANGE TO HAVE WIND CHILLS IN THE -25F TO -30F RANGE. MOST
LIKELY PLACES TO REACH WIND CHILL WARNING WOULD BE THE HIGH VALLEYS
AND BASINS WHERE COLD AIR DRAINAGE IS MAXIMIZED...AND THIS WILL BE
SOMETHING FOR THE DAY SHIFT TO CONSIDER.

THE 850MB CAG-CPR GRADIENT INCREASES TO AROUND 60 METERS BY 06Z
TUES AND STAYS ABOVE 50 METERS THROUGH 00Z WED. CROSS SECTIONS
ACROSS THE WIND PRONE AREAS IN SOUTHEAST WY SHOW THE SFC INVERSION
REMAINING QUITE STRONG FROM TUESDAY MORNING INTO THE AFTN DUE TO
THE IMPRESSIVE WARM AIR ADVECTION ABOVE 700MB. WINDS BELOW THE
INVERSION ARE 35-40 KTS. THUS...DESPITE THE GOOD LLVL GRADIENT
BELIEVE THAT MOST OF THE WIND PRONE AREAS WILL REMAIN JUST BELOW
HIGH WIND CRITERIA FROM EARLY TUESDAY MORNING THROUGH THE AFTN.
TEMPS WILL BEGIN TO WARM ON TUESDAY WITH THE INCREASING WARM AIR
ADVECTION. NORTH-TO-SOUTH ORIENTED UPPER LEVEL JET OVER SOUTHEAST
WYOMING ON TUESDAY MORNING WILL WEAKEN AND PROGRESS EASTWARD BY
TUESDAY NIGHT. BREEZY-TO-WINDY CONDITIONS WILL CONTINUE ACROSS THE
REGION THROUGH WEDNESDAY BEFORE THE LLVL GRADIENT BEGINS TO WEAKEN
ON WEDNESDAY NIGHT. HIGHS WILL FINALLY RETURN TO AVERAGE BY
WEDNESDAY...WITH LOW 40S ACROSS THE PLAINS.

.LONG TERM...THURSDAY THROUGH MONDAY

NORTHWEST FLOW ALOFT CONTINUES IN THE EXTENDED. WARMER
TEMPERATURES EXPECTED AS GFS SHOWS 700MB TEMPERATURES CLIMBING TO
AROUND 0C THURSDAY AFTERNOON. ECMWF A LITTLE BIT COLDER THURSDAY
AND HAS THE WARMEST TEMPERATURES AT 700MBS FRIDAY.

MODELS CONTINUE TO STRUGGLE ON TIMING OF THE BACKDOOR COLD FRONT
MOVING IN FROM THE DAKOTAS FOR THE WEEKEND. GFS NOW SHOWING THE
FRONT MOVING INTO OUR NORTHEASTERN ZONES SATURDAY AFTERNOON...THE
ECMWF MORE LIKE MONDAY MORNING. GFS SEEMS TO BE DELAYING THIS
FRONT BY 12 TO 24 HOURS WITH EACH MODEL RUN. AS FOR THE
ECMWF...THIS IS THE FIRST TIME IT HAS BEEN INDICATING THE FRONT
WILL MOVE INTO OUR AREA. TEND TO FAVOR THE ECMWF ON THIS FEATURE.

UNTIL THEN...EXPECT DRY WEATHER WITH GUSTY AFTERNOON WINDS.
TEMPERATURES CLIMBING INTO THE UPPER 40S THURSDAY AND FRIDAY. BY
MONDAY...WE COULD BE SEEING HIGHS BACK IN THE LOW 20S EAST OF THE
LARAMIE RANGE AS THAT FRONT MOVES INTO THE AREA TO THE EAST SLOPES
OF THE LARAMIE RANGE.

&&

.FIRE WEATHER...

NO FIRE WEATHER CONCERNS THROUGH MIDWEEK. VERY COLD TEMPERATURES
WILL CONTINUE FOR ONE MORE DAY BEFORE SOME WARMING OCCURS ACROSS
THE REGION ON TUESDAY AND WEDNESDAY. WEST-TO-NORTHWEST WINDS WILL
BEGIN TO INCREASE BY MONDAY NIGHT ACROSS SOUTHEAST WYOMING WITH
BREEZY CONDITIONS PREVAILING THROUGH TUESDAY EVENING OVER THE
PLAINS. MINIMUM AFTERNOON HUMIDITIES WILL GENERALLY BE ABOVE 40
PERCENT THROUGH WEDNESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...FINCH
LONG TERM...CLAYCOMB
Hazardous weather outlook, Jan 14, 9:08 AM MST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MST MON JAN 14 2013

WYZ101>119-151615-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
908 AM MST MON JAN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY COLD WIND CHILL VALUES OF 15 TO 25 DEGREES BELOW ZERO WILL
CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THE
MORNING.

VERY COLD CONDITIONS ARE EXPECTED AGAIN TONIGHT WITH WIDESPREAD
WIND CHILLS OF 20 TO 25 DEGREES BELOW ZERO. A FEW LOCATIONS IN THE
HIGH MOUNTAIN VALLEYS COULD SEE WIND CHILLS DROP BELOW MINUS 30
DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND GUSTS TO 50 MPH WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH
TUESDAY NIGHT MAINLY IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-151615-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
908 AM MST MON JAN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

VERY COLD WIND CHILL VALUES OF 10 TO 20 DEGREES BELOW ZERO WILL
CONTINUE ACROSS MOST OF THE WESTERN NEBRASKA PANHANDLE THROUGH THE
MORNING.

VERY COLD CONDITIONS ARE EXPECTED ONCE AGAIN TONIGHT WITH
WIDESPREAD WIND CHILLS OF 10 TO 20 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTHWEST WINDS WILL INCREASE ON TUESDAY ACROSS THE WESTERN
NEBRASKA PANHANDLE WITH GUSTS TO 40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jan 14, 8:50 AM MST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
850 AM MST MON JAN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     EXTREME COLD     4 NE SEMINOE DAM        42.20N 106.86W
01/14/2013  M-39 F           CARBON             WY   CO-OP OBSERVER

            THE COOPERATIVE OBSERVER LOCATION IS AT LEO 6SW. THE
            TEMPERATURE WAS -39.3 DEGREES.

&&

DDEAL
Local storm report, Jan 14, 12:29 PM MST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1229 PM MST MON JAN 14 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     EXTR WIND CHILL  10 E HARRISON           42.68N 103.68W
01/14/2013  M-21 F           SIOUX              NE   MESONET

            REPORTED AT NEDOR STATION NE021

&&

IRIS SYSTEM
Local storm report, Jan 14, 12:30 PM MST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1230 PM MST MON JAN 14 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     EXTR WIND CHILL  3 NW ELK MOUNTAIN       41.72N 106.45W
01/14/2013  M-22 F           CARBON             WY   MESONET

            REPORTED AT WYDOT STATION WY19

&&

IRIS SYSTEM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 8:21 PM MSTWind Chill AdvisoryCYSAlbany, Laramie13 hr

Nearby

Wind Chill Advisories in Wyoming, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.